# SDR 04FDEA00570

- Difficulty date: March 4, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 73,027 hours, 21,172 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD NOSE WHEEL WELL BULKHEAD FWD SIDE HAS A CORRODED STRAP.  REMOVED CORRODED STRAP.  STRAP FOUND TO BE AN EXISTING REPAIR.  FABRICATED REPAIR IAW DC10 SRM 53-00-01 VOL 1.  INSTALLED IAW DC10 SRM 51-33-01 VOL 2, CORROSION FOUND TO BE LEVEL 2.
